# SDR DALA2022022801271

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 70,172 hours, 26,148 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 2R GIRT BAR ENGAGEMENT LIGHT STUCK ON/INOP. CORRECTIVE ACTION: CLEANED EXCESS DEBRIS FROM 2R GIRT BAR SENSOR IAW B757 AMM 25-66. OPS CK NML. (7944678)
